Rasool shah
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Application of Laplace–Adomian decomposition method for the analytical solution of third-order dispersive fractional partial differential equations
R Shah, H Khan, M Arif, P Kumam
Entropy 21 (4), 335, 2019
242019
Analytical solutions of fractional-order heat and wave equations by the natural transform decomposition method
H Khan, R Shah, P Kumam, M Arif
Entropy 21 (6), 597, 2019
182019
Laplace adomian decomposition method for multi dimensional time fractional model of Navier-Stokes equation
S Mahmood, R Shah, M Arif
Symmetry 11 (2), 149, 2019
182019
Analytical Solutions of Fractional-Order Diffusion Equations by Natural Transform Decomposition Method
R Shah, H Khan, S Mustafa, P Kumam, M Arif
Entropy 21 (6), 557, 2019
132019
An efficient analytical technique, for the solution of fractional-order telegraph equations
H Khan, R Shah, P Kumam, D Baleanu, M Arif
Mathematics 7 (5), 426, 2019
132019
Natural transform decomposition method for solving fractional-order partial differential equations with proportional delay
R Shah, H Khan, P Kumam, M Arif, D Baleanu
Mathematics 7 (6), 532, 2019
122019
A novel method for the analytical solution of fractional Zakharov–Kuznetsov equations
R Shah, H Khan, D Baleanu, P Kumam, M Arif
Advances in Difference Equations 2019 (1), 1-14, 2019
112019
Analytical solution of fractional-order hyperbolic telegraph equation, using natural transform decomposition method
H Khan, R Shah, D Baleanu, P Kumam, M Arif
Electronics 8 (9), 1015, 2019
112019
An analytical technique to solve the system of nonlinear fractional partial differential equations
R Shah, H Khan, P Kumam, M Arif
Mathematics 7 (6), 505, 2019
112019
A semi-analytical method to solve family of Kuramoto–Sivashinsky equations
R Shah, H Khan, D Baleanu, P Kumam, M Arif
Journal of Taibah University for Science 14 (1), 402-411, 2020
102020
A new analytical technique to solve system of fractional-order partial differential equations
R Shah, H Khan, U Farooq, D Baleanu, P Kumam, M Arif
IEEE Access 7, 150037-150050, 2019
102019
Fractional Whitham–Broer–Kaup equations within modified analytical approaches
R Shah, H Khan, D Baleanu
Axioms 8 (4), 125, 2019
82019
Some analytical and numerical investigation of a family of fractional‐order Helmholtz equations in two space dimensions
HM Srivastava, R Shah, H Khan, M Arif
Mathematical Methods in the Applied Sciences 43 (1), 199-212, 2020
72020
Analytical Solutions of (2+ Time Fractional Order) Dimensional Physical Models, Using Modified Decomposition Method
H Khan, U Farooq, R Shah, D Baleanu, P Kumam, M Arif
Applied Sciences 10 (1), 122, 2020
72020
The Chebyshev Wavelet Method (CWM) for the Numerical Solution of  Fractional HIV Infection of CD4 + T Cells Model
H Khan, R Shah, M Arif, S Bushnaq
International Journal of Applied and Computational Mathematics 6 (2), 1-17, 2020
62020
The analytical investigation of time-fractional multi-dimensional Navier–Stokes equation
R Shah, H Khan, D Baleanu, P Kumam, M Arif
Alexandria Engineering Journal, 2020
42020
Fractional view analysis of third order Kortewege-De Vries equations, using a new analytical technique
R Shah, U Farooq, H Khan, D Baleanu, P Kumam, M Arif
Front. Phys. 7: 244. doi: 10.3389/fphy, 2020
42020
Fractional view analysis of acoustic wave equations, using fractional-order differential equations
I Ali, H Khan, R Shah, D Baleanu, P Kumam, M Arif
Applied Sciences 10 (2), 610, 2020
32020
The analytical analysis of time-fractional Fornberg–Whitham equations
AA Alderremy, H Khan, R Shah, S Aly, D Baleanu
Mathematics 8 (6), 987, 2020
22020
An Analytical Investigation of Fractional-Order Biological Model Using an Innovative Technique
H Khan, A Khan, M Al Qurashi, D Baleanu, R Shah
Complexity 2020, 2020
22020
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20